| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 33-36


N. Antonic, M. Vrdoljak
      Partial relaxation and optimal design problems
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1601-1611.

Alaa Hassan Nor El-Dean, Y. Gh. Gouda
      On the entire cyclic cohomology of involutive Banach algebras
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1613-1622.

R. W. Ibrahim, M. Darus
      Extremal bounds for functions of bounded turning
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1623-1630.

Aixia Ding
      The lattice of partial projection kernel normal systems for quasi regular *-semigroups
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1631-1638.

R. Jakimczuk
      A note on all possible factorizations of a positive integer
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1639-1643.

R. Jakimczuk
      A note on power series and the e number
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1645-1649.

R. Jakimczuk
      Two topics in number theory. A formula for primes and an algebraic identity
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1651-1654.

P. Kumar, G. S. Raghavendra
      A note on the parameter of evaporation in the ant colony optimization algorithm
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1655-1659.

M. Shah, A. Ali
      Some structural properties of AG-groups
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1661-1667.

A. Yildirim, H. Hilmi Hacisalihoglu
      On BCV-Sasakian manifold
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1669-1684.

L. Zhang, T. Ohwada, M. Cho
      On \lambda-commuting operators
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1685-1690.

Zhao Yu-e, Zhou Shujuan
      On JPP rings, JPF rings and J-regular rings
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1691-1696.

S. Baskar, R. Rajagopal, S. Palaniammal
      A single server M/G/1 queue with service interruption under Bernoulli schedule
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1697-1712.

T. Wieder
      A simple differential equation system for the description of competition among religions
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1713-1723.

GuangPing Hu, XiaoLing Li
      Stability and bifurcation in a neural network model with two delays
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1725-1731.

M. J. Ataei, V. Sajjad
      Characterization of 5-groups with a maximal irredundant 10-cover
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1733-1738.

M. Louzari
      On skew polynomials over p.q.-Baer and p.p.-modules
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1739-1747.

A. A. Katz, O. Friedman
      On universal enveloping locally C*-algebra for a locally JB-algebra
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1749-1752.

P. Sharma, M. Pathak
      Some properties of p−valent analytic functions with respect to k-symmetric points
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1753-1761.

J. Aramaki
      Asymptotic behavior of nematic states in the theory of liquid crystals under applied magnetic fields
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1763-1775.

A. Chandoul
      On quadratic Diophantine equation x^2-(t^2-t)y^2-(16t-4)x+(16t^2-16t)y=0
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1777-1782.

V.G. Shanthi, B. Srutha Keerthi, B. Adolf Stephen
      Coefficient bounds for certain subclasses of analytic functions
      Int. Math. Forum, Vol. 6, 2011, no. 33-36, 1783-1802.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |